Items for Mathematics in 1999

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Number of items: 28.

Abreu, M C, Alessandro, B, Alexa, C, Arnaldi, R, Astruc, J, Atayan, M, Baglin, C, Baldit, A, Bedjidian, M, Bellaiche, F, Beolè, S, Boldea, V, Bordalo, P, Bussière, A, Capelli, L, Caponi, V, Casagrande, L, Castor, J, Chambon, T, Chaurand, B, Chevrot, I, Cheynis, B, Chivassa, E, Cicalò, C, Comets, M P, Constans, N, Devaux, A, Dita, S, Drapier, O, Ducroux, L, Espagnon, B, Fargeix, J, Ferretti, A, Filippov, S N, Fleuret, F, Force, P, Gallio, M, Gavrilov, Y K, Gerschel, C, Giubellino, P, Golubeva, M B, Gonin, M, Grogorian, A A, Grossiord, J Y, Guber, F F, Guichard, A, Gulkanyan, H, Hakobyan, R, Haroutunian, R, Idzik, M, Jouan, D, Karavitcheva, T L, Kluberg, L, Kurepin, A B, Le Bornec, Y, Lourenço, C, Macciotta, P, Mac Cormick, M, Manzari-Chiesa, A, Masera, M, Masoni, A, Mehrabyan, S, Monteno, M, Mourgues, S, Musso, A, Ohlsson-Malek, F, Oppedisano, C, Petiau, P, Piccotti, A, Pizzi, J R, Prado da Silva, W L, Puddu, G, Quintans, C, Racca, C, Ramello, L, Ramos, S, Rato-Mendes, P, Riccati, L, Romana, A, Ropotar, I, Saturnini, P, Scalas, E, Scomparin, E, Serci, S, Shahoyan, R, Silva, S, Sitta, M, Soave, C, Sonderegger, P, Tarrago, X, Topilskaya, N S, Usai, G L, Vercellin, E, Villatte, L and Willis, N (1999) Fission of lead projectiles in Pb-nucleus collisions at the SPS. Nuclear Physics A, 661 (1-4). pp. 321-324. ISSN 0375-9474

Ainsworth, Mark and Kay, David (1999) The approximation theory for the p-version finite element method and application to non-linear elliptic PDEs. Numerische Mathematik, 83. pp. 351-388. ISSN 0029-599X

Broom, Mark, Luther, Roger, Ruxton, Graeme and Rychtář, Jan (1999) A game theoretic model of kleptoparasitism. In: Proceedings of BioMedSim.

Budd, C J, Humphries, A R and Wathen, A J (1999) The finite element approximation of semi-linear elliptic partial difference equations with critical exponents in the cube. SIAM Journal on Scientific Computing, 20 (5). pp. 1875-1904. ISSN 1064-8275

Bänsch, Eberhard and Deckelnick, Klaus (1999) Optimal error Estimates for the Stokes and Navier–Stokes equations with slip–boundary condition. ESAIM: Mathematical Modelling and Numerical Analysis, 33 (5). pp. 923-938. ISSN 0764-583X

Coad, D S and Rosenberger, W F (1999) A comparison of the randomised play-the-winner rule and the triangular test for clinical trials with binary responses. Statistics in Medicine, 18. pp. 761-769. ISSN 0277-6715

Cuniberti, Giovanni, Raberto, Marco and Scalas, Enrico (1999) Correlations in the bond-future market. Physica A: Statistical Mechanics and its Applications, 269 (1). pp. 90-97. ISSN 0378-4371

Deckelnick, Klaus and Dziuk, Gerhard (1999) Discrete anisotropic curvature flow of graphs. ESAIM: Mathematical Modelling and Numerical Analysis, 33. pp. 1203-1222. ISSN 0764-583X

Deckelnick, Klaus and Elliott, Charles M (1999) Local and global existence results for anisotropic Hele-Shaw flows. Proceedings of the Royal Society of Edinburgh Section A, 129 (2). pp. 265-294. ISSN 0308-2105

Duduchava, R, Krupnik, N and Shargorodsky, E (1999) An algebra of integral operators with fixed singularities in kernels. Integral Equations and Operator Theory, 33 (4). pp. 406-425. ISSN 0378-620X

Efe, M, Bather, J A and Atherton, D P (1999) An adaptive Kalman filter with sequential rescaling of process noise. In: Unset, Proceedings of the American Control Conference.

Elliott, C M and Styles, V M (1999) Numerical approximation of vortex density evolution in a superconductor. In: 18th Dundee Biennial Conference on Numerical Analysis, UNIV DUNDEE, DUNDEE, SCOTLAND, JUN 29-JUL 02, 1999.

Elton, Daniel and Vassiliev, Dmitri (1999) The Dirac equation without spinors. Operator Theory: Advances and Applications, 110. pp. 133-152.

Fenn, Roger, Greene, Michael T, Rolfsen, Dale, Rourke, Colin and Wiest, Bert (1999) Ordering the braid groups. Pacific Journal of Mathematics, 191. pp. 49-74. ISSN 0030-8730

Haigh, John (1999) (Performance) index betting and fixed odds. The Statistician, 48 (3). pp. 425-434. ISSN 0039-0526

Hammond, Paul, Lewis, Richard and Liu, Zhi-Guo (1999) Hirschhorn's identities. Bulletin of the Australian Mathematical Society, 60 (1). pp. 73-80. ISSN 0004-9727

Hirschfeld, J W P and Korchmáros, G (1999) Arcs and curves over a finite field. Finite Fields and Their Applications, 5 (4). pp. 393-408. ISSN 1071-5797

Indiveri, Giovanni, Scalas, Enrico, Levi, Andrea C and Gliozzi, Alessandra (1999) Morphologies in two-dimensional growth with attractive long-range interactions. Physica A: Statistical Mechanics and its Applications, 273 (3-4). pp. 217-230. ISSN 0378-4371

Kay, David and Silvester, David (1999) A posteriori error estimation for stabilised mixed approximations of the Stokes equations. SIAM Journal on Scientific Computing, 21 (4). pp. 1321-1336. ISSN 1064-8275

Lakkis, Omar (1999) Existence of solutions for a class of semilinear polyharmonic equations with critical exponential growth. Advances in Differential Equations, 4 (6). pp. 877-906. ISSN 1079-9389

Lewis, Richard and Liu, Zhi-Guo (1999) On two identities of Ramanujan. The Ramanujan Journal, 3. pp. 335-338. ISSN 1382-4090

Mikhailets, Vladimir A and Sobolev, Alexander V (1999) Common eigenvalue problem and periodic Schrödinger operators. Journal of Functional Analysis, 165. pp. 150-172. ISSN 0022-1236

Raberto, Marco, Scalas, Enrico, Cuniberti, Giovanni and Riani, Massimo (1999) Volatility in the Italian stock market: an empirical study. Physica A: Statistical Mechanics and its Applications, 269 (1). pp. 148-155. ISSN 0378-4371

Ruxton, G D and Broom, M (1999) EVOLUTION OF KLEPTOPARASITISM AS A WAR OF ATTRITION. Journal of Evolutionary Biology, 12 (4). pp. 755-759. ISSN 1010-061X

Schätzle, R and Styles, V (1999) Analysis of a mean field model of superconducting vortices. European Journal of Applied Mathematics, 10 (4). pp. 319-352. ISSN 0956-7925

Sobolev, Alexander (1999) Absolute continuity of the periodic magnetic Schrödinger operator. Inventiones Mathematicae, 137 (1). pp. 85-112. ISSN 0020-9910

Wendland, Holger (1999) Meshless Galerkin methods using radial basis functions. Mathematics of Computation, 68 (228). pp. 1521-1531. ISSN 0025-5718

Wendland, Holger (1999) On the smoothness of positive definite and radial functions. Journal of Computational and Applied Mathematics, 101 (1-2). pp. 177-188. ISSN 0377-0427

This list was generated on Wed May 31 20:02:48 2023 BST.